# SDR ASAA2016081717744

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 56,389 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200036101
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT IDENTIFIER BROKEN.  ACFT GROUNDED.  REPLACED THE LIGHT ASSY. OPS CHECKED NORMAL, IAW AMM 33-51-01.
